# SDR AALA20161214009

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 11,093 hours, 4,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN HAS A MISSING LENS COVER.  REPLACED EXIT SIGN ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
